# SDR TSAA0753064

- Difficulty date: November 29, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- Aircraft time: 45,123 hours, 66,530 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Bs 973 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTIONS TO COMPLY WITH AD 03-14-06 A CRACK APPROXIMATELY 1.5 LONG WAS DISCOVERED 1 BELOW STR 21L AT BS 967+6.
